Combined effects of antipsychotics, antidepressants, anxiolytics, narcotics and sedative-hypnotics on falls in a nursing home long term care unit

Source: JAMDA

Follow this link for the abstract

Date of publication: March 1st 2014 15(3) pps. 15-21

Publication type: Journal article

In a nutshell: The risks of antipsychotics, antidepressants, anxiolytics, narcotics and sedative-hypnotics, medications which may potentially confer risk to the patient, in the long term care environment.

Length of publication: six pages

Some important notes: Please contact your local NHS Library for the full text of the article. Follow this link to find your local NHS Library.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: